# SDR CHQA000249

- Difficulty date: May 16, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N266
- Make and model: Emb EMB-145
- Aircraft time: 8,066 hours, 5,854 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lavatory Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING.  WILL SEND UPDATE WHEN MORE INFORMATION IS AVAILABLE ON A CORRECTIVE ACTION.
